Join the 'Xtandi' group to help and get support from people like you.
We found 10 questions associated with the 'Xtandi' topic.
My husband has been on Xtandi for three months now. He is now experiencing severe back pain hip pain
Posted 9 Dec 2016 by Gearheadmama • 1 answer
... can hardly walk by himself. He has fallen four times as his balance is really bad. It wasn't great before but worse now. Anyone having same symptoms!!!
Posted 27 Oct 2016 by Pamshale • 1 answer
... until Dr took him off because he can barely walk. Been three weeks since then and he can still barely walk. Upper body fine... Can anyone offer any thoughts?
Posted 16 Feb 2016 by Jay Lynn • 0 answers
sister who is trying to become pregnant. We read the warnings regarding pregnancy and wanted to make sure there was no risk of him taking the drug and being in contact w/ her or her 6 month old daughter. (worried as to the indications of this drug and its risks in that regard). Thank you!
My grandfather is taking DoTerra essential oils - does essential oils interfere with Xtandi. He does
Posted 13 Oct 2015 by danirayford • 0 answers
... not want to take Xtandi if there are side effects - DoTerra essential oils has help tremendously with pain and fatigue and several other sides effects from cancer medications and chemo
Posted 25 Jul 2014 by mokuenstler • 1 answer
We tried taking Xtandi in the morning. We tried taking it with supper. My husband still sleeps most of the time. Any other timing we can try?
Posted 8 Aug 2013 by herbie39 • 2 answers
my doctor said see you in three months for a psa? will it take that long to drop my psa from 15 down to whatever?
Posted 8 May 2013 by Keyfox • 1 answer
My husband has been on Xtandi for three weeks. This drug has taken the life right out of him. He sleeps alot somedays. I am afraid that things are going to get worse before they get better. With chemo you knew that for the next week you would feel bad then after that you started to feel better day ...
Have any of those on Xtandi suffered from swollen hands and feet? My Dad has had various meds to try
Posted 27 Apr 2013 by pearl111 • 1 answer
... to relieve this side effect, to no avail. Any ideas? He cannot fit into his shoes any more! Thanks for any advice.
Posted 18 Oct 2012 by johnny12 • 1 answer
... about a month and a half and have been experiencing extreme fatigue and loss of appetite. Any suggestions?